# SDR MASA200602017

- Difficulty date: August 2, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 22,889 hours, 18,755 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7114 IAD - FLIGHT SPOILER FAULT.  MAINTENANCE COULD NOT DUPLICATE.
